MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.29570

Медицинская библиотека · Cureus · 2022

Nitrofurantoin-Induced Exfoliative Dermatitis: A Case Report.

Morna Carolina, Chaves Jéssica, Barros Carolina, Freitas Tiago E

Клинический случайСтатьяПеревод в очереди

Аннотация

Exfoliative dermatitis (ED) is a rare and life-threatening dermatological emergency caused by a wide range of cutaneous or systemic conditions, such as inflammatory dermatosis, drug reactions, and malignancies. We report a case of a 77-year-old man who developed ED five days after starting nitrofurantoin. The drug was withdrawn, and the patient was treated with topical corticosteroid and supportive care, after which there was a full recovery within a week. This report describes an uncommon entity with a guarded prognosis that requires proper diagnosis and management.

Для цитирования: Morna Carolina, Chaves Jéssica, Barros Carolina, Freitas Tiago E. Nitrofurantoin-Induced Exfoliative Dermatitis: A Case Report.. Cureus. 2022. DOI: 10.7759/cureus.29570.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.